Jump to content
Sign in to follow this  
Joe

I'm Back! But Not Happy :(

Recommended Posts

Hello again all! Some of you may remember me, but i see we have many newcomers from looking at unread posts. I hope everyone is ok in all ways other than this crazy hairloss. I started university in october and have been bogged down and very busy settling into my new way of life so i have tried to have some time away from worrying about my hair, altho i now have it very short.

 

I still take proscar every evening but nothing else. I used to use regaine, but its not very useful on frontal hairloss and was an expense + a lot of hassle. However, since stopping, its become more and more noticable the effect its had. after applying it in my temple region, it used to drip down, and its created dark hair stripes on both sides of my head (from the top of my temple level down into my sideburns), the hair is more brittle, and thicker, and a completely different texture to the rest. Where my temples are pretty much gone, it is so noticeable, and shows up even more the loss of temples. A friend even mentioned the black stripes! I have been off regaine for months so the effects should go, but they arnt! have i changed the follicles forever? What can i do about this as its just added depression on top of my actual hairloss problem.

 

Please respond, Joe :)

Share this post


Link to post
Share on other sites

Joe - hi mate!

 

This hair growth could be assossiated with you and not the minox - what i mean is this may have occured anyway with your age :)

 

The best thing i would suggest is see a specalist about permanent hair removal B) This can be very effective.

 

I know a young lady who was suffering from a particularly hairy upper lip - No, not my wife! B) and she had 3 sessions on it and its since nearly gone!!

Share this post


Link to post
Share on other sites

Hi Joe,

 

I say use the hair recovery treatment from organic online.

 

It is alternative after 'mainstream' pharmaceutical stopped working.

 

Lance

Share this post


Link to post
Share on other sites

Ok, cheers for that. I'm quite sure it is the minox as its really abnormal, and its where the minox went. Another problem is, i need to have my hair short for confidence, but my eyebrows are really dark so it looks really stupid! Anyone else had this problem or have any ideas? Cheers, Joe

Share this post


Link to post
Share on other sites
Ok, cheers for that. I'm quite sure it is the minox as its really abnormal, and its where the minox went. Another problem is, i need to have my hair short for confidence, but my eyebrows are really dark so it looks really stupid! Anyone else had this problem or have any ideas? Cheers, Joe

I had to get a hair transplant after minox made me lose even more hair! I hate the stuff :D Not only did it make my hair all greasy and crappy-looking but it didn't help at all and actually made me lose hair. Perhaps your original hair colour will return once the effected hair has fully grown out. Let me know if you are going to start a law suit against the manufacturers, I'll join you :D

 

PB_

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...